| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +19.0d) was explanted from the patient's left eye due to patient dissatisfaction and a new lal (sn (b)(6), +19.0d) implanted as a replacement.Rxsight's first awareness of this event was on 07/16/2024.
Additional Manufacturer Narrative
The lal was returned for evaluation; however, it was cut into fragments during explantation and is unable to be adequately evaluated due to the condition of the lens.Manufacturer reference: (b)(4).